Skip to product information
1 of 1

ELIZABETH AHETO OVER THE COUNTER

CONGESTYL SYRUP 60ML

Regular price GH₵13.00
Regular price Sale price GH₵13.00
Shipping calculated at checkout.

DESCRIPTION

ContainsPhenylephrine (2.5 mg/5 ml) + Chlorpheniramine (1.5 mg/5 ml) + Paracetamol (125 mg/5 ml) + Menthol (1 mg/5 ml). Congestyl Syrup is a combination medicine which may be used for the temporary relief of a runny nose, sneezing, itchy nose, itchy throat, sore throat, etc. caused by conditions such as a common cold, allergic rhinitis, and other upper respiratory allergies. It also relieves nasal congestion.

Shop Congestyl Syrup Online from Health Online, Connecting You to Pharmacies in Ghana - Shop them at the best price. Enjoy Cash On Delivery | Secure Payment | Free Health Consultation from Health Online’s Pharmacists. Ghana’s First Online Platform for Pharmacies. Health Online Ghana offers the following delivery options; Standard Same-Day Delivery, Next Day Delivery & Nominated Day Delivery.

No reviews